MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C060020
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Fill volume: 48 ml.Flow rate: 2ml/h.Procedure: unknown.Cathplace: unknown.It was reported "the administration of the infusion was performed six hours earlier than scheduled." there was no reported injury.Additional information received 19-sep-2022 stated "the infuser was prepared and apparently they did not follow the capacity instructions (they gauged at 48 ml, as if the infusion rate were linear); information indicates that for a 60ml infuser, if you want it to be infused in 24 hours, it must be calibrated at 51ml.".
 
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for the reported lot number, 30125696, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of (b)(6) 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.The device was not returned.

Brand Name
HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15567695
Report Number2026095-2022-00110
Device Sequence Number17661641
Product Code MEB
UDI-Device Identifier00193494135577
UDI-Public00193494135577
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Model NumberC060020
Device Catalogue NumberN/A
Device Lot Number30125696
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXYCODONE 3MG.
Patient SexFemale